# SDR AALA20150211001

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 64,796 hours, 8,246 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN HAS A DENT ON TE, 14 INCHES UP FROM LOWER AFT EDGE.  REPAIRED SKIN IAW SRM 52-30-01-2R REPAIR 17 FIG 202.
